MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515005
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coring occurred during preparation of alkeran.No patient harm.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that coring occurred during preparation of alkeran.No patient harm m12 assembly fixture was used.A: observation of the vial only.A: after the injector was assembled.A: injector lot number 2408008 (probably) a: protector lot number (probably 2409102).
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation/correction.Material number: 515005.See d tab.Device evaluation: one protector connected to a vial was provided to our quality team for investigation.Through visual inspection, a grey particle was observed.Characterization testing was performed and found the particle is consistent with material from the stopper of the vial.Fragmentation testing is performed during manufacturing to evaluate any particulates generated after ten activations.A device history review was performed for suspected protector lot 2409102 and suspected injector lot 2408008, no deviations or non-conformances were identified during the manufacturing process that could have contributed to incident.Retained samples of protector lot 2409102 were used for additional evaluation.Functional testing was performed, penetrating the protector up to ten times, all product was verified to meet required specification.While phaseal needles are designed to reduce coring, there are several factors that may impact coring tendency.Coring of the rubber stopper may result depending on the stopper quality, the design and dimensions of the needles used, or if a poor connection of the protector occurs.It is important to ensure the vial is not expired as that can impact the quality of the rubber stopper.Based on our investigation and sample evaluation, it was determined the particles generated during the assembly of the protector onto the vial.No issues related to the injector used were found.Complaints received for this device and reported condition will continue to be tracked and trended for future occurrence.

Brand Name
INJECTOR LUER LOCK N35C MULTIPACK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21849375
Report Number3003152976-2025-00142
Device Sequence Number18303225
Product Code ONB
UDI-Device Identifier30382905150051
UDI-Public(01)30382905150051
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515005
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown